# SDR SWAA2019101637930

- Difficulty date: September 30, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 144A53503
- Condition: Corroded
- Location: Bs 705-724
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, SEAT TRACK CORRODED BETWEEN BS. 705 TO BS. 724, RBL 45 ON THE TOP AND BOTTOM SURFACE OF TRACK.          / R&R SEAT TRACK IAW SRM.
